Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 287145, 12 pages
http://dx.doi.org/10.1155/2011/287145
Research Article

Comparison between Certain Equivalent Norms Regarding Some Familiar Properties Implying WFPP

Centro de Investigación en Matemáticas (CIMAT), Apartado Postal 402, 36000 Guanajuato, GTO, Mexico

Received 13 December 2010; Accepted 1 March 2011

Academic Editor: Enrique Llorens-Fuster

Copyright © 2011 Helga Fetter and Berta Gamboa de Buen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Helga Fetter and Berta Gamboa de Buen, “Comparison between Certain Equivalent Norms Regarding Some Familiar Properties Implying WFPP,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 287145, 12 pages, 2011. https://doi.org/10.1155/2011/287145.